Journal of Inequalities and Applications
Volume 6 (2001), Issue 4, Pages 463-471
Inequalities for zeros of entire functions
Department of Mathematics, Ben Gurion University of Negev, P.O. Box 653, Beer-Sheva 84105, Israel
Received 8 December 1999; Revised 3 March 2000
Copyright © 2001 M. I. Gil’. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be an entire function and be the zeros of . Inequalities for the sums are derived. Under some restrictions they improve the Hadamard theorem.